# SDR 04FDEA03450

- Difficulty date: December 20, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01259 RT HAND HORIZONTAL STAB L/E UPPER CHORD CRACKED ON LWR SURFACE BETWEEN L/E STAB STA 1.0 TO L/E STAB STA 72.0.  FOUND RT HORIZ STAB L/E UPR CHORD OUT OF LIMITS. TRIMMED OUT SEGMENT OF CHORD,   FABRICATED NEW CHORD FROM REF. PO 179160, SPLICE FROM BAC1490-2811 & 7075T6, 586206, 7075T6 .071 514703. ALODINE, PRIMED AND INSTALLED UPR CHORD AND SPLICE REPAIR PER SRM 55-10-5, 51-30-5, 51-30-2.
